# SDR SWAA106411

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 73,035 hours, 64,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: 654653143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME SPLICE CRACKED AT BS 500D, STR 13L.  REPAIRED SPLICE PER ER AND EA.
